Main | Principles | Papers | Glossary of Concepts | Mailing List | For Authors | Referencing | Links | Mirrors

SAT 5 (2010), 2

Surveys in Approximation Theory, 5 (2010), 92-164.

Korovkin-type Theorems and Approximation by Positive Linear Operators

Francesco Altomare

Abstract. This survey paper contains a detailed self-contained introduction to Korovkin-type theorems and to some of their applications concerning the approximation of continuous functions as well as of Lp-functions, by means of positive linear operators. The paper also contains several new results and applications. Moreover, the organization of the subject follows a simple and direct approach which quickly leads both to the main results of the theory and to some new ones.

E-print: arXiv:1009.2601

Published: 12 September 2010.

Francesco Altomare
Dipartimento di Matematica
Universitá degli Studi di Bari "A. Moro"
Campus Universitario
Via E. Orabona, 4
70125 Bari - Italia